Abdominal Discomfort After Taking Antibiotics?
Good evening doctor. I am a 33 year old woman, not married (late married). Right now I have a history of 3cm cysts (a doctor’s functional hope, because of the 2-dimensional ultrasound device) in the womb (already an ultrasound) because there is often pain in the lower left abdomen, and vaginal discharge too. And the doctor Obyn has prescribed Antibiotics Metronidazole u0026amp; Cefadroxil to treat fungi caused by vaginal discharge. Sometimes her vaginal discharge feels itchy. The effect is why it keeps bloating, yes doctor (often farts + belching), tongue is also rough + white is also a bit bitter …
Hello! Thank you for asking at HealthReplies.com.
Abdominal discomfort is a side effect that often occurs due to consumption of metronidazole. Changes in taste on the tongue are also a side effect of consuming metronidazole, although it is rare. Even if you experience these side effects, continue taking antibiotics until they run out according to the instructions from the doctor. Consuming antibiotics until they run out is very important so that your illness can be overcome completely. If you feel very disturbed by the side effects that arise, you can go back to see the doctor who gave you the medicine. The medication might be replaced or adjusted so you don't feel too disturbed. Also see your doctor if the medication is gone but the itching and vaginal discharge you feel is still there.
That's all information from me. I hope this helps.